Universiti Teknologi Malaysia Institutional Repository

Pembinaan homeomorfisma dari sfera ke elipsoid.

Liau, Li Yun and Ahmad, Tahir (2003) Pembinaan homeomorfisma dari sfera ke elipsoid. Matematika, 19 (2). pp. 121-138. ISSN 0127-8274


Official URL: http://www.fs.utm.my/matematika/content/view/81/31...


In this paper, we present the construction of homeomorphism from unit sphere; $S^2$ to ellipsoid which is one unit in xy-axis and its poles are at $z=2$ and $z=-2$; $E^2$ through Riemann surface structures. Proving techniques by construction and contradiction are highlighted.

Item Type:Article
Subjects:Q Science > QA Mathematics
ID Code:8801
Deposited By: Zalinda Shuratman
Deposited On:12 May 2009 08:43
Last Modified:11 Oct 2017 01:56

Repository Staff Only: item control page